Special Lagrangian cones


Journal Article

We study special Lagrangian cones in ℂ n with isolated singularities especially the case n = 3. Our main result constructs an infinite family of special Lagrangian cones in ℂ 3 each of which has a toroidal link. We obtain a detailed geometric description of these tori. We prove a regularity result for special Lagrangian cones in ℂ 3 with a spherical link - any such cone must be a plane. We also construct a one-parameter family of asymptotically conical special Lagrangian submanifolds from any special Lagrangian cone.

Duke Authors

Cited Authors

  • Haskins, M

Published Date

  • August 1, 2004

Published In

Volume / Issue

  • 126 / 4

Start / End Page

  • 845 - 871

International Standard Serial Number (ISSN)

  • 0002-9327

Citation Source

  • Scopus